Author Topic: The body twitchers group  (Read 19308 times)

[Buddie]

The body twitchers group
« on: August 10, 2014, 01:56:36 pm »
Hi people,

A few of us were talking in the post taper support group and it seems a lot of us are suffering from twitches to the point where it is disturbing our lives.
 

This is for anyone with muscle twitches, jerks, head zaps, spasms and all things to do with the muscles. Thought we could share tips / progress on this thread.

Love Buddy
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #1 on: August 10, 2014, 06:58:12 pm »
Hi [...],

My input might go down like a lead balloon. I actually quite like the muscle twitches. I feel that when I have one it reminds me that I am in withdrawal and that then goes on to remind me that I will heal and all of these insane symptoms that most people would not believe we go through will all go away.

I smile when these twitches hit me. Benzo withdrawal is loosing the battle and no matter what it throws my way I will maintain a positive attitude.

I have not had much head zaps, headaches yes, along with really dry eyes and light sensitivities. They thankfully have almost gone now, just the odd headache here and there. Everything is thankfully improving, among the wave of waves the windows are shinning.

Wishing you well.

b
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #2 on: August 10, 2014, 07:01:14 pm »
Actually I agree with you a bit, B. This started as part of a thread on another board. It is really the head zaps that get to me along with the neuropathy and facial pain. Thought if anyone else was out there we could share some tips!

it's good to think of it in a different light!

Love Buddy
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #3 on: August 10, 2014, 08:32:23 pm »
Count me in! I have twitchings all over the body and specially in left calf. I also have myclonic jerks. I hate it. But benzo will definitely loose the battle!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #4 on: August 10, 2014, 08:47:23 pm »
I found everyone! Hello! I have been off for 13 months. I only took ativan for a relatively short time 7 months for sleep. My symptoms have waxed and waned. The worst of it is the hypnic jerks at night before sleep. Sometimes I am up half the night sometimes the entire night. I get shoulder jerks, neck jerks, hips, legs, arms, hands, jaw, you name it. It drives me crazy!!! I am in the middle of a bad bout of them now that started up again for no reason. I worry that this is something that is permanent that won't go away completely. Does anyone know if that's a possibility? I also used to get woken up by loud bangs or weird noises that weren't there.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #5 on: August 10, 2014, 09:01:46 pm »
I'm pretty sure its not permanent. I can feel that my nervous system is over sensitive and it can take long time before it calms down. I think we have to learn to live with it until it passes. Don't let the jerks frighten you. Try to stay calm and go with them.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #6 on: August 10, 2014, 09:57:00 pm »
I think the jerks get worse when you are over tired when you go to bed. Or stressed. My Neuro said that skinny people often have more twitchings. Are you guys skinny?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #7 on: August 10, 2014, 10:02:43 pm »
Guys? Where are you, twitchers?  :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #8 on: August 10, 2014, 10:43:14 pm »
I would call myself skinny I am prob average weight. :) it is just so frustrating. Everything I read on here says by 18 months most people are healed. Is that what you guys have read?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: The body twitchers group
« Reply #9 on: August 10, 2014, 11:21:29 pm »
Buddy, it's  good to see the Body Twitchers are up and running!  I need to find a good emoticon to adequately express this experience.  And boy do I have a lot of twitches to talk about :(

[...], I have the same problem as you do.  Some nights I pace the floor for hours(no joke) because I can't sit or lie down.  Even though I have read about this online over and over, I don't understand...why does it only stop when I stand or walk?  One night I was standing in the kitchen and almost fell over on the ceramic tile floor because I started falling asleep standing up.

Well, more later
Maybe this emoticon will do for twitching :o
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.